Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Continuous period, excessive bleeding. Taken abortion pills. What is going on?

Hi. I had sex with my bf. After a month I felt dat I m getting pregnant then we tested and the results were positve than I took 6 tablets to stop pregnancy immediately periods were started and it has been continued upto now that means my periods hv not yet stoped it going on and today is the 16th day its still bleeding. What should I do to stop my bleeding? Or is it normal bleeding?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
thanks for using health care magic.
What you are experiencing is a complication of the abortion
and it is due to incomplete abortion. When there is incomplete
removal of the product of conception, bleeding results and it
is a serious condition. Bleeding complications are particularly
severe because if not well managed, you could develop
hemorrhagic anemia ( reduced blood ) and infection.
You should immediately see your doctor for an ultrasound to
confirm retain products and for a possible D & C plus antibiotics
and appropriate post abortal care.
Thanks and hope this helps you .
Dr Achuo
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor